MAUDE Adverse Event Report: STRYKER GMBH END CAP GAMMA4 Ø15.5X5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH END CAP GAMMA4 Ø15.5X5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 80040005S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was identified on postoperative follow-up x-rays that the end cap had loosened and come off the nail.The physician decided not to take any action for this event, as the patient has no symptoms and there is no abnormal fracture healing process at this time.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information s provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
END CAP GAMMA4 Ø15.5X5MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21922145
Report Number0008031020-2025-00764
Device Sequence Number8651133
Product Code HSB
UDI-Device Identifier07613327510973
UDI-Public(01)07613327510973(17)340430(10)K1B46B9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number80040005S
Device Lot NumberK1B46B9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown